# SDR DALA2018070604422

- Difficulty date: July 5, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 46,076 hours, 24,041 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 41R LOCATED BTW FR 63 TO FR 64 IN AFT CARGO COMPARTMENT. PERMANENT REPAIR ON STRINGER 4R LOCATED BTW FR63 TO FR64 IN AFT CARGO COMPARTMENT AS PER SRM 53-00-13-300-00.
